# SDR IPXA2014122685154

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 6322A000104
- Part serial: 1247
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT CLOSE.  REPLACED PAX DOOR ACTUATOR IAW AMM 52-11-01-000-801.  OPS CHECKED OK.
